# SDR FDEA202206021357

- Difficulty date: June 2, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 72,933 hours, 27,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51311
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DOT 143-036" FLIGHT DECK/COURIER AREA FLOOR STRUCTURE JUMP SEAT, L/H SEAT TRACK   AT F/S 350 HAS DEEP DRILL START HOLE AND DEEP SCRATCHES FABRICATED SEAT TRACK IAW SRM 53-00-52-2R DETAIL I AND REMOVED AND REPLACED IAW   SRM 53-00-52-2R, FIG. 201-OPTION 1 SHEET 3, MAJOR REPAIR.
